February 2019, 39(2): 927-958. doi: 10.3934/dcds.2019039

Parameter regularity of dynamical determinants of expanding maps of the circle and an application to linear response

Institut de Mathématiques de Jussieu, 4 place Jussieu, 75252, Paris cedex 05, France

* Corresponding author: Malo Jézéquel

Received  February 2018 Revised  August 2018 Published  November 2018

In order to adapt to the differentiable setting a formula for linear response proved by Pollicott and Vytnova in the analytic setting, we show a result of parameter regularity of dynamical determinants of expanding maps of the circle. Linear response can then be expressed in terms of periodic points of the perturbed dynamics.

Citation: Malo Jézéquel. Parameter regularity of dynamical determinants of expanding maps of the circle and an application to linear response. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 927-958. doi: 10.3934/dcds.2019039
References:
[1]

V. Baladi, Positive Transfer Operators and Decay of Correlations, Advanced Series in Nonlinear Dynamics, 16, World Scientific Publishing, River Edge, NJ, 2000. doi: 10.1142/9789812813633.

[2]

V. Baladi, Linear response or else, in Proceedings of the International Congress of Mathematicians - Seoul 2014, Vol. III, Invited lectures (eds S. Y. Jang, Y. R. Kim, D. -W. Lee and I. Lie), Kyung Moon Sa, Seoul, (2014), 525-545.

[3]

V. Baladi, Dynamical Zeta Functions and Dynamical Determinants for Hyperbolic Maps, Springer, 2016.

[4]

V. Baladi and M. Tsujii, Dynamical determinants and spectrum for hyperbolic diffeomorphisms, in Probabilistic and Geometric Structures in Dynamics (eds K. Burns, D. Dolgopyat and Y. Pesin), Contemporary Mathematics, American Mathematical Society, Providence, (2008), 29-68.

[5]

O. F. Bandtlow and F. Naud, Lower bounds for the Ruelle spectrum of analytic expanding circle maps, Ergodic Theory and Dynamical Systems, (2017), 1-22.

[6]

P. Cvitanovic and N. Sondergaard, Periodic orbit theory of linear response, Available from: http://www.cns.gatech.edu/%7Epredrag/papers/linresp.pdf

[7]

I. Gohberg, S. Goldberg and N. Krupnik, Traces and Determinants of Linear Operators, Birkhaüser-Verlag, Basel-Boston-Berlin, 2000. doi: 10.1007/978-3-0348-8401-3.

[8]

S. Gouëzel and C. Liverani, Banach spaces adapted to Anosov systems, Ergodic Theory and Dynamical Systems, 26 (2006), 189-217. doi: 10.1017/S0143385705000374.

[9]

A. Grothendieck, Produits Tensoriels Topologiques et Espaces Nucléaires, American Mathematical Society, 1955.

[10]

H. Hennion, Sur un théorème spectral et son application aux noyaux lipschitziens, Proceedings of the American Mathematical Society, 118 (1993), 627-634. doi: 10.2307/2160348.

[11]

G. Keller and C. Liverani, Stability of the spectrum for transfer operators, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 28 (1999), 141-152.

[12]

M. Pollicott and P. Vytnova, Linear response and periodic points, Nonlinearity, 29 (2016), 3047-3066. doi: 10.1088/0951-7715/29/10/3047.

[13]

D. Ruelle, Zeta-functions for expanding maps and Anosov flows, Inventiones Mathematicae, 34 (1976), 231-242. doi: 10.1007/BF01403069.

[14]

D. Ruelle, Thermodynamic Formalism, Addison-Wesley Publishing Company, 1978.

[15]

D. Ruelle, The thermodynamic formalism for expanding maps, Communication in Mathematical Physics, 125 (1989), 239-262.

[16]

H. H. Rugh, The correlation spectrum for hyperbolic analytic maps, Nonlinearity, 5 (1992), 1237-1263.

[17]

H. H. Rugh, Generalized Fredholm determinants and Selberg zeta functions for Axiom A dynamical systems, Ergodic Theory and Dynamical Systems, 16 (1996), 805-819. doi: 10.1017/S0143385700009111.

[18]

H. Triebel, Theory of Function Spaces II, Birkaüser, Basel, 1992. doi: 10.1007/978-3-0346-0419-2.

[19]

L.-S. Young, What are SRB measures, and which dynamical systems have them?, Journal of Statistical Physics, 108 (2002), 733-754. doi: 10.1023/A:1019762724717.

show all references

References:
[1]

V. Baladi, Positive Transfer Operators and Decay of Correlations, Advanced Series in Nonlinear Dynamics, 16, World Scientific Publishing, River Edge, NJ, 2000. doi: 10.1142/9789812813633.

[2]

V. Baladi, Linear response or else, in Proceedings of the International Congress of Mathematicians - Seoul 2014, Vol. III, Invited lectures (eds S. Y. Jang, Y. R. Kim, D. -W. Lee and I. Lie), Kyung Moon Sa, Seoul, (2014), 525-545.

[3]

V. Baladi, Dynamical Zeta Functions and Dynamical Determinants for Hyperbolic Maps, Springer, 2016.

[4]

V. Baladi and M. Tsujii, Dynamical determinants and spectrum for hyperbolic diffeomorphisms, in Probabilistic and Geometric Structures in Dynamics (eds K. Burns, D. Dolgopyat and Y. Pesin), Contemporary Mathematics, American Mathematical Society, Providence, (2008), 29-68.

[5]

O. F. Bandtlow and F. Naud, Lower bounds for the Ruelle spectrum of analytic expanding circle maps, Ergodic Theory and Dynamical Systems, (2017), 1-22.

[6]

P. Cvitanovic and N. Sondergaard, Periodic orbit theory of linear response, Available from: http://www.cns.gatech.edu/%7Epredrag/papers/linresp.pdf

[7]

I. Gohberg, S. Goldberg and N. Krupnik, Traces and Determinants of Linear Operators, Birkhaüser-Verlag, Basel-Boston-Berlin, 2000. doi: 10.1007/978-3-0348-8401-3.

[8]

S. Gouëzel and C. Liverani, Banach spaces adapted to Anosov systems, Ergodic Theory and Dynamical Systems, 26 (2006), 189-217. doi: 10.1017/S0143385705000374.

[9]

A. Grothendieck, Produits Tensoriels Topologiques et Espaces Nucléaires, American Mathematical Society, 1955.

[10]

H. Hennion, Sur un théorème spectral et son application aux noyaux lipschitziens, Proceedings of the American Mathematical Society, 118 (1993), 627-634. doi: 10.2307/2160348.

[11]

G. Keller and C. Liverani, Stability of the spectrum for transfer operators, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 28 (1999), 141-152.

[12]

M. Pollicott and P. Vytnova, Linear response and periodic points, Nonlinearity, 29 (2016), 3047-3066. doi: 10.1088/0951-7715/29/10/3047.

[13]

D. Ruelle, Zeta-functions for expanding maps and Anosov flows, Inventiones Mathematicae, 34 (1976), 231-242. doi: 10.1007/BF01403069.

[14]

D. Ruelle, Thermodynamic Formalism, Addison-Wesley Publishing Company, 1978.

[15]

D. Ruelle, The thermodynamic formalism for expanding maps, Communication in Mathematical Physics, 125 (1989), 239-262.

[16]

H. H. Rugh, The correlation spectrum for hyperbolic analytic maps, Nonlinearity, 5 (1992), 1237-1263.

[17]

H. H. Rugh, Generalized Fredholm determinants and Selberg zeta functions for Axiom A dynamical systems, Ergodic Theory and Dynamical Systems, 16 (1996), 805-819. doi: 10.1017/S0143385700009111.

[18]

H. Triebel, Theory of Function Spaces II, Birkaüser, Basel, 1992. doi: 10.1007/978-3-0346-0419-2.

[19]

L.-S. Young, What are SRB measures, and which dynamical systems have them?, Journal of Statistical Physics, 108 (2002), 733-754. doi: 10.1023/A:1019762724717.

[1]

Damien Thomine. A spectral gap for transfer operators of piecewise expanding maps. Discrete & Continuous Dynamical Systems - A, 2011, 30 (3) : 917-944. doi: 10.3934/dcds.2011.30.917

[2]

John Erik Fornæss. Periodic points of holomorphic twist maps. Discrete & Continuous Dynamical Systems - A, 2005, 13 (4) : 1047-1056. doi: 10.3934/dcds.2005.13.1047

[3]

Daniel Schnellmann. Typical points for one-parameter families of piecewise expanding maps of the interval. Discrete & Continuous Dynamical Systems - A, 2011, 31 (3) : 877-911. doi: 10.3934/dcds.2011.31.877

[4]

Grzegorz Graff, Michał Misiurewicz, Piotr Nowak-Przygodzki. Periodic points of latitudinal maps of the $m$-dimensional sphere. Discrete & Continuous Dynamical Systems - A, 2016, 36 (11) : 6187-6199. doi: 10.3934/dcds.2016070

[5]

Yunping Jiang, Yuan-Ling Ye. Convergence speed of a Ruelle operator associated with a non-uniformly expanding conformal dynamical system and a Dini potential. Discrete & Continuous Dynamical Systems - A, 2018, 38 (9) : 4693-4713. doi: 10.3934/dcds.2018206

[6]

Carlangelo Liverani. A footnote on expanding maps. Discrete & Continuous Dynamical Systems - A, 2013, 33 (8) : 3741-3751. doi: 10.3934/dcds.2013.33.3741

[7]

Dieter Mayer, Tobias Mühlenbruch, Fredrik Strömberg. The transfer operator for the Hecke triangle groups. Discrete & Continuous Dynamical Systems - A, 2012, 32 (7) : 2453-2484. doi: 10.3934/dcds.2012.32.2453

[8]

Fumihiko Nakamura. Asymptotic behavior of non-expanding piecewise linear maps in the presence of random noise. Discrete & Continuous Dynamical Systems - B, 2018, 23 (6) : 2457-2473. doi: 10.3934/dcdsb.2018055

[9]

Peter Haïssinsky, Kevin M. Pilgrim. An algebraic characterization of expanding Thurston maps. Journal of Modern Dynamics, 2012, 6 (4) : 451-476. doi: 10.3934/jmd.2012.6.451

[10]

Peter Haïssinsky, Kevin M. Pilgrim. Examples of coarse expanding conformal maps. Discrete & Continuous Dynamical Systems - A, 2012, 32 (7) : 2403-2416. doi: 10.3934/dcds.2012.32.2403

[11]

José F. Alves. Stochastic behavior of asymptotically expanding maps. Conference Publications, 2001, 2001 (Special) : 14-21. doi: 10.3934/proc.2001.2001.14

[12]

Grzegorz Graff, Jerzy Jezierski. Minimization of the number of periodic points for smooth self-maps of closed simply-connected 4-manifolds. Conference Publications, 2011, 2011 (Special) : 523-532. doi: 10.3934/proc.2011.2011.523

[13]

Mark F. Demers, Hong-Kun Zhang. Spectral analysis of the transfer operator for the Lorentz gas. Journal of Modern Dynamics, 2011, 5 (4) : 665-709. doi: 10.3934/jmd.2011.5.665

[14]

Tomas Persson. Typical points and families of expanding interval mappings. Discrete & Continuous Dynamical Systems - A, 2017, 37 (7) : 4019-4034. doi: 10.3934/dcds.2017170

[15]

Patricia Domínguez, Peter Makienko, Guillermo Sienra. Ruelle operator and transcendental entire maps. Discrete & Continuous Dynamical Systems - A, 2005, 12 (4) : 773-789. doi: 10.3934/dcds.2005.12.773

[16]

Rafael De La Llave, Michael Shub, Carles Simó. Entropy estimates for a family of expanding maps of the circle. Discrete & Continuous Dynamical Systems - B, 2008, 10 (2&3, September) : 597-608. doi: 10.3934/dcdsb.2008.10.597

[17]

Michael Blank. Finite rank approximations of expanding maps with neutral singularities. Discrete & Continuous Dynamical Systems - A, 2008, 21 (3) : 749-762. doi: 10.3934/dcds.2008.21.749

[18]

Antonio Pumariño, José Ángel Rodríguez, Enrique Vigil. Renormalizable Expanding Baker Maps: Coexistence of strange attractors. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1651-1678. doi: 10.3934/dcds.2017068

[19]

Xu Zhang, Yuming Shi, Guanrong Chen. Coupled-expanding maps under small perturbations. Discrete & Continuous Dynamical Systems - A, 2011, 29 (3) : 1291-1307. doi: 10.3934/dcds.2011.29.1291

[20]

Viviane Baladi, Daniel Smania. Smooth deformations of piecewise expanding unimodal maps. Discrete & Continuous Dynamical Systems - A, 2009, 23 (3) : 685-703. doi: 10.3934/dcds.2009.23.685

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (12)
  • HTML views (33)
  • Cited by (0)

Other articles
by authors

[Back to Top]